Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 25, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 16, 2014, 9:32 AM EST for Dodge County, Telfair County, Wilcox County, Georgia. It took effect at Jan 18, 2014, 4:00 AM EST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jan 16, 2014, 9:32 AM EST (14:32 UTC)
- In effect from
- Jan 18, 2014, 4:00 AM EST
- Expired
- Jan 21, 2014, 12:28 PM EST
- In force
- 3 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dodge County, GA, Telfair County, GA, Wilcox County, GA
The river
Written for the forecast point Ocmulgee River at Abbeville (ABBG1). The gauge peaked at 12.57 ft at Jan 19, 2014, 8:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215260, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
575
WGUS42 KFFC 161432
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
932 AM EST THU JAN 16 2014
...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.
THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED
STATES GEOLOGICAL SURVEY.
&&
GAC091-271-315-170432-
/O.NEW.KFFC.FL.W.0025.140118T1800Z-000000T0000Z/
/ABBG1.1.ER.140118T1800Z.140120T0600Z.000000T0000Z.NO/
932 AM EST THU JAN 16 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 845 AM THURSDAY THE STAGE WAS 10 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO DEVELOP.
* FLOOD STAGE IS 12 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SATURDAY
AFTERNOON THEN CONTINUE RISING...REACHING NEAR 12.6 FEET BY EARLY
MONDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING OF LOWLANDS
BEGINNING ADJACENT TO THE RIVER. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND BEGINS TO FLOOD THE NEARBY PARK.
AT 13 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE LOWLANDS
ADJACENT TO THE RIVER IN THE FLOOD PLAIN. FLOODING OF THE NEARBY
PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$18 follow-up statements
397
WGUS82 KFFC 170054
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EST THU JAN 16 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-171453-
/O.EXT.KFFC.FL.W.0025.140118T1500Z-140122T0000Z/
/ABBG1.1.ER.140118T1500Z.140119T1800Z.140121T1800Z.NO/
753 PM EST THU JAN 16 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM LATE SATURDAY MORNING UNTIL TUESDAY EVENING.
* AT 7PM THURSDAY THE STAGE WAS 10.5 FEET...AND
RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 12.5 FEET BY SUNDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER
CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY
PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$330
WGUS82 KFFC 171009
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 AM EST FRI JAN 17 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-180009-
/O.CON.KFFC.FL.W.0025.140118T1500Z-140122T0000Z/
/ABBG1.1.ER.140118T1500Z.140119T1800Z.140121T1800Z.NO/
509 AM EST FRI JAN 17 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM SATURDAY LATE MORNING UNTIL TUESDAY EVENING.
* AT 4 AM FRIDAY THE STAGE WAS 11.0 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY LATE MORNING AND
CONTINUE TO RISE TO NEAR 12.5 FEET BY SUNDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER
CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY
PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.4 FEET ON AUG 23 2013.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$649
WGUS82 KFFC 171353
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 AM EST FRI JAN 17 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-180353-
/O.EXT.KFFC.FL.W.0025.140118T1200Z-140121T1500Z/
/ABBG1.1.ER.140118T1200Z.140119T0600Z.140121T0900Z.NO/
853 AM EST FRI JAN 17 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM SATURDAY MORNING UNTIL TUESDAY MORNING.
* AT 1145 AM FRIDAY THE STAGE WAS 11.2 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO DEVELOP.
* FLOOD STAGE IS 12 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY
MORNING THEN CONTINUE RISING...REACHING NEAR 12.3 FEET BY SUNDAY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING OF THE
LOWLANDS ADJACENT TO THE RIVER. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$118
WGUS82 KFFC 171857
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EST FRI JAN 17 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-180857-
/O.CON.KFFC.FL.W.0025.140118T1200Z-140121T1500Z/
/ABBG1.1.ER.140118T1200Z.140119T0600Z.140121T0900Z.NO/
157 PM EST FRI JAN 17 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM SATURDAY MORNING UNTIL TUESDAY MORNING.
* AT 145 PM FRIDAY THE STAGE WAS 11.4 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO DEVELOP.
* FLOOD STAGE IS 12 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE SATURDAY MORNING
AND THEN CONTINUE RISING...REACHING NEAR 12.3 FEET BY SUNDAY
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING BEGINNING IN
THE LOWLANDS ADJACENT TO THE RIVER. THE WATER LEVEL REACHES THE
TOP OF THE ABBEVILLE BOAT RAMP AND BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320781
WGUS82 KFFC 172259
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EST FRI JAN 17 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-181259-
/O.CON.KFFC.FL.W.0025.140118T1200Z-140121T1500Z/
/ABBG1.1.ER.140118T1200Z.140119T0600Z.140121T0900Z.NO/
559 PM EST FRI JAN 17 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM TOMORROW MORNING UNTIL TUESDAY MORNING.
* AT 5PM FRIDAY THE STAGE WAS 11.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 12.3 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$468
WGUS82 KFFC 180124
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EST FRI JAN 17 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-181524-
/O.EXT.KFFC.FL.W.0025.140118T0900Z-140121T1800Z/
/ABBG1.1.ER.140118T0900Z.140119T1200Z.140121T1200Z.NO/
824 PM EST FRI JAN 17 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* FROM EARLY TOMORROW UNTIL TUESDAY AFTERNOON.
* AT 7PM FRIDAY THE STAGE WAS 11.7 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE
TO RISE TO NEAR 12.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$011
WGUS82 KFFC 181105
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 AM EST SAT JAN 18 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-190105-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T1800Z/
/ABBG1.1.ER.140118T1000Z.140119T1200Z.140121T1200Z.NO/
605 AM EST SAT JAN 18 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 5 AM SATURDAY THE STAGE WAS 12.0 FEET...AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 12.7 FEET BY SUNDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER
CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY
PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.8 FEET ON JUL 14 2013.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$031
WGUS82 KFFC 181324
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 AM EST SAT JAN 18 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-190324-
/O.EXT.KFFC.FL.W.0025.000000T0000Z-140121T1200Z/
/ABBG1.1.ER.140118T1000Z.140119T0600Z.140121T0600Z.NO/
824 AM EST SAT JAN 18 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY MORNING.
* AT 7 AM SATURDAY THE STAGE WAS 12.1 FEET AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY EARLY SUNDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE SOMETIME EARLY TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$262
WGUS82 KFFC 181812
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
112 PM EST SAT JAN 18 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-190812-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T1200Z/
/ABBG1.1.ER.140118T1000Z.140119T0600Z.140121T0600Z.NO/
112 PM EST SAT JAN 18 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY MORNING.
* AT 12 PM SATURDAY THE STAGE WAS 12.2 FEET AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY EARLY SUNDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$828
WGUS82 KFFC 190107
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EST SAT JAN 18 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-191507-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T1200Z/
/ABBG1.1.ER.140118T1000Z.140119T0600Z.140121T0600Z.NO/
807 PM EST SAT JAN 18 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY MORNING.
* AT 7PM SATURDAY THE STAGE WAS 12.3 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 12.4 FEET BY AFTER MIDNIGHT
TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY
MORNING.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$697
WGUS82 KFFC 191547
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1047 AM EST SUN JAN 19 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
WHEELER COUNTIES
GAC091-271-315-200547-
/O.EXT.KFFC.FL.W.0025.000000T0000Z-140121T1800Z/
/ABBG1.1.ER.140118T1000Z.140119T1415Z.140121T1200Z.NO/
1047 AM EST SUN JAN 19 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 10 AM SUNDAY THE STAGE WAS 12.5 FEET AND RISING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER HAS NEARLY CRESTED AND EXPECTED TO SLOWLY FALL BELOW FLOOD
STAGE SOMETIME TUESDAY MORNING.
* AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER
CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY
PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-283-309-200000-
/O.CON.KFFC.FL.W.0026.140119T1800Z-140120T0000Z/
/MTVG1.1.ER.140119T1800Z.140119T1800Z.140119T1800Z.NO/
1047 AM EST SUN JAN 19 2014
THE FLOOD WARNING CONTINUES FOR
THE OCONEE RIVER NEAR MOUNT VERNON.
* FROM THIS AFTERNOON UNTIL THIS EVENING.
* AT 10 AM SUNDAY THE STAGE WAS 16 FEET AND NEARLY STEADY.
* MINOR FLOODING IS EXPECTED.
* FLOOD STAGE IS 16 FEET.
* FORECAST TO REMAIN STEADY AROUND 16 FEET THIS AFTERNOON... THEN FALL
BELOW FLOOD STAGE BY THIS EVENING.
* AT 16 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
WOODLANDS...PASTURES AND NATURAL FLOOD PLAIN ALONG THE RIVER
UPSTREAM AND DOWNSTREAM FROM THE GAGE ON U.S. HIGHWAY 280. FLOOD
WATERS REACH THE TOP OF A BOAT RAMP BY THE BRIDGE ON THE WHEELER
COUNTY SIDE OF THE RIVER.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$329
WGUS82 KFFC 200157
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 PM EST SUN JAN 19 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-201557-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T1800Z/
/ABBG1.1.ER.140118T1000Z.140120T0600Z.140121T1200Z.NO/
857 PM EST SUN JAN 19 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 7PM SUNDAY THE STAGE WAS 12.6 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER WILL CONTINUE NEAR 12.6 FEET TONIGHT THEN SLOWLY FALL TO
BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER
CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY
PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$400
WGUS82 KFFC 201015
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EST MON JAN 20 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND
WHEELER COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-210015-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T1800Z/
/ABBG1.1.ER.140118T1000Z.140120T1200Z.140121T1200Z.NO/
515 AM EST MON JAN 20 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 4 AM MONDAY THE STAGE WAS 12.5 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER
CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY
PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.8 FEET ON JUL 14 2013.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-283-309-201045-
/O.CAN.KFFC.FL.W.0027.000000T0000Z-140120T1200Z/
/MTVG1.1.ER.000000T0000Z.140120T0215Z.140120T0245Z.NO/
515 AM EST MON JAN 20 2014
THE FLOOD WARNING IS CANCELLED FOR
THE OCONEE RIVER NEAR MOUNT VERNON.
* AT 4 AM MONDAY THE STAGE WAS 15.9 FEET...AND FALLING.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER WILL CONTINUE TO FALL.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$775
WGUS82 KFFC 201423
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 AM EST MON JAN 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-210422-
/O.EXT.KFFC.FL.W.0025.000000T0000Z-140121T2100Z/
/ABBG1.1.ER.140118T1000Z.140120T0315Z.140121T1500Z.NO/
923 AM EST MON JAN 20 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 8AM MONDAY THE STAGE WAS 12.5 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
LATE MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$103
WGUS82 KFFC 201857
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 PM EST MON JAN 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-210857-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T2100Z/
/ABBG1.1.ER.140118T1000Z.140120T0315Z.140121T1500Z.NO/
157 PM EST MON JAN 20 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 1PM MONDAY THE STAGE WAS 12.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
LATE MORNING.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$157
WGUS82 KFFC 210117
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
817 PM EST MON JAN 20 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-211517-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T2100Z/
/ABBG1.1.ER.140118T1000Z.140120T0315Z.140121T1500Z.NO/
817 PM EST MON JAN 20 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 7PM MONDAY THE STAGE WAS 12.3 FEET...FALLING.
* MINOR FLOODING WILL CONTINUE.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE TOMORROW
MORNING.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$629
WGUS82 KFFC 210911
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 AM EST TUE JAN 21 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-212100-
/O.CON.KFFC.FL.W.0025.000000T0000Z-140121T2100Z/
/ABBG1.1.ER.140118T1000Z.140120T0315Z.140121T1500Z.NO/
411 AM EST TUE JAN 21 2014
THE FLOOD WARNING CONTINUES FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* UNTIL THIS AFTERNOON.
* AT 3 AM TUESDAY THE STAGE WAS 12.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
MORNING.
* AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET ON MAY 11 2010.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$342
WGUS82 KFFC 211728
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EST TUE JAN 21 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
GEORGIA...
OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX
COUNTIES
GAC091-271-315-211758-
/O.CAN.KFFC.FL.W.0025.000000T0000Z-140121T2100Z/
/ABBG1.1.ER.140118T1000Z.140120T0315Z.140121T1400Z.NO/
1228 PM EST TUE JAN 21 2014
THE FLOOD WARNING IS CANCELLED FOR
THE OCMULGEE RIVER NEAR ABBEVILLE.
* THIS TAKES AFFECT IMMEDIATELY.
* UNTIL THIS AFTERNOON.
* AT 11 AM TUESDAY THE STAGE WAS 11.9 FEET...AND
FALLING.
* FLOOD STAGE IS 12 FEET.
* THE CREEK/RIVER WILL CONTINUE TO FALL.
* AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS
ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF
THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 16, 6:18 AM EST, 3 hours 14 minutes earlier.
Area forecast discussion, Jan 16, 6:18 AM EST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 618 AM EST THU JAN 16 2014 .PREV DISCUSSION... /ISSUED 300 AM EST THU JAN 16 2014/ SHORT TERM /TODAY THROUGH FRIDAY/... THE MAIN CONCERN WITH THIS FORECAST IS...IS THERE ENOUGH MOISTURE TO PRODUCE MEASURABLE SNOW OR RAIN AND SNOW...TONIGHT AND FRIDAY. MODELS INDICATING A COLD FRONT MOVING ACROSS THE AREA ON FRIDAY MOVING TO CENTRAL GA OR SO. GFS/EUROPEAN A LITTLE FASTER THAN THE NAM. LIKEWISE...ANOTHER UPPER LEVEL TROUGH MOVES TO THE OH AND TN VALLEYS LATE FRIDAY WITH SHORT WAVE ENERGY ASSOCIATED. ASSOCIATED MOISTURE NOT TOO DEEP WITH MODEL GUIDANCE STRUGGLING TO PRODUCE MEASURABLE PRECIP OVER OUR AREA. HENCE LITTLE TO NO POPS ARE BEING FORECAST. OF COURSE THE PLACE OF MOST CONCERN ARE THE FAR NORTHERN COUNTIES WHERE A CHANCE OF FLURRIES TONIGHT INTO FRIDAY SEEMS REASONABLE WITH MOISTURE LACKING AND SOME SHORT WAVE ENERGY. WHEN THE MAIN PORTION OF THE UPPER TROUGH GETS CLOSEST THAN MAYBE SOME LIGHT RAIN OR SNOW WILL BE POSSIBLE FRIDAY AFTERNOON...20 PERCENT POPS. WITH THE FRONT PASSING ON FRIDAY...YOU CAN EXPECT GUSTY WINDS TO INCREASE FOR N AND PORTIONS OF CENTRAL GA. FORECAST HIGH TEMPERATURES RUNNING 8-10 DEGREES BELOW NORMAL TODAY AND 4-5 DEGREES BELOW NORMAL FOR FRIDAY. FORECAST LOW TEMPERATURES RUNNING 3-5 DEGREES BELOW NORMAL TONIGHT....USED A MODEL BLEND FOR ALL PERIODS. BDL LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... A VERY ACTIVE PATTERN WILL CONTINUE THROUGH THE LONG TERM WITH WEAK H5 SHORT WAVES MOVING ACROSS THE CWA ABOUT EVERY 36 TO 48 HOURS. MODELS AGREE ON TIMING OF THESE WAVES THROUGH MONDAY HOWEVER THE MODELS DIFFER STRENGTH OF THESE SYSTEMS. HOWEVER IT APPEARS THE ECMWF...WHICH HAS BEEN CARRYING MORE MOISTURE...IS COMING MORE IN LINE WITH THE DRIER GFS. WITH THE TREND...WILL ALSO TREND TO DRIER SYSTEMS. THERE WILL LIKELY BE A FEW FLURRIES HOLDING ON ACROSS THE EXTREME NORTH FRIDAY EVENING AS AN H5 SHORT WAVE EXITS THE AREA...THEN CONDITIONS WILL DRY OUT FOR SATURDAY. THE NEXT SHORT WAVE AND ASSOCIATED SURFACE LOW/ALBERTA CLIPPER WILL MOVE RAPIDLY ACROSS THE EASTERN U.S. SATURDAY NIGHT. THIS WILL AFFECT MAINLY THE OHIO VALLEY HOWEVER THERE COULD BE A FEW FLURRIES ACROSS THE EXTREME NORTH SATURDAY NIGHT. THE MODELS BEGIN TO DIFFER ON TIMING AFTER MONDAY...HOWEVER WHAT IS IN COMMON IS THAT THE SYSTEMS ARE RELATIVELY DRY AND WILL THEREFORE TREND TO A DRIER GFS MODEL. 17 && .AVIATION... 12Z UPDATE... VFR CONDITIONS THROUGH TODAY. WINDS GENERALLY WNW BECOMING SSW DURING THE AFTERNOON 10 KTS OR LESS. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE FOR HOW MUCH OVERALL CLOUD COVER TODAY. HIGH CONFIDENCE ALL OTHER ELEMENTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 46 29 50 22 / 0 0 5 5 ATLANTA 44 31 47 23 / 0 0 5 5 BLAIRSVILLE 42 27 39 18 / 5 10 20 10 CARTERSVILLE 45 28 47 21 / 0 0 5 5 COLUMBUS 48 32 53 25 / 0 0 5 5 GAINESVILLE 43 30 45 23 / 0 0 5 5 MACON 48 30 54 24 / 0 0 5 5 ROME 45 28 45 20 / 0 5 5 5 PEACHTREE CITY 45 27 50 19 / 0 0 5 5 VIDALIA 50 33 56 31 / 0 0 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...BDL
Hazardous weather outlook, Jan 16, 3:53 AM EST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 AM EST THU JAN 16 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 353 AM EST THU JAN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A FAST MOVING UPPER LEVEL DISTURBANCE WITH AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. THIS WILL BRING A FEW FLURRIES TO EXTREME NORTH GEORGIA TONIGHT. NO ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE SAME SYSTEM MOVING ACROSS THE REGION TONIGHT WILL CONTINUE TO BRING VERY LIGHT RAIN OR VERY LIGHT SNOW TO EXTREME NORTH GEORGIA DURING THE DAY FRIDAY WITH A FEW LINGERING FLURRIES FRIDAY EVENING. ANOTHER FAST MOVING SYSTEM WILL BRING A CHANCE OF FLURRIES TO EXTREME NORTH GEORGIA EARLY SATURDAY NIGHT. AT THIS TIME NO ACCUMULATION IS EXPECTED WITH EITHER SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
River Flood Warnings in Georgia, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.